Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 18, 2013, 8:34 PM MDT for Union County, New Mexico. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2013, 8:34 PM MDT (02:34 UTC)
- Expired
- Jun 18, 2013, 10:30 PM MDT
- In force
- 116 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Union County, NM
The radar
The Cannon AFB radar (KFDX), 212 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1935 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
205
WGUS55 KABQ 190234
FFWABQ
NMC059-190430-
/O.NEW.KABQ.FF.W.0001.130619T0234Z-130619T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
834 PM MDT TUE JUN 18 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL UNION COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 1030 PM MDT
* AT 832 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR GRENVILLE...OR ABOUT 20
MILES SOUTHEAST OF DES MOINES. THE STORM PRODUCING VERY HEAVY RAIN
WAS VERY SLOWLY MOVING TO THE SOUTHEAST. FLASH FLOODING IS
POSSIBLE ALONG U.S. HIGHWAY 64 AND 87 AS WELL AS STATE ROUTE 453
SOUTH OF GRENVILLE. AREAS NEAR MOUNT DORA MAY ALSO BE AFFECTED.
FLASH FLOODING IS ALSO POSSIBLE IN MIDDLE FORK BURRO
CREEK...SENECA CREEK...AND PERICO CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3667 10380 3667 10340 3639 10330 3635 10370
3651 10385
$$
341 follow-up statement
773
WGUS75 KABQ 190421
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1021 PM MDT TUE JUN 18 2013
NMC059-190431-
/O.EXP.KABQ.FF.W.0001.000000T0000Z-130619T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-
1021 PM MDT TUE JUN 18 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM MDT FOR CENTRAL UNION
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3667 10380 3667 10340 3639 10330 3635 10370
3651 10385
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 5:51 PM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 18, 5:51 PM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 PM MDT TUE JUN 18 2013 .AVIATION... 00Z TAF CYCLE CONVECTION HAS SO FAR BEEN BELOW EARLIER EXPECTATIONS. ISO-SCT TSRA WILL CONTINUE ACROSS FAR NE NM...BUT CONFIDENCE IS MODERATE TO LOW ON WHETHER THE CURRENT CONVECTION ACROSS NE NM AND SE CO WILL ORGANIZE INTO A MCS AND MOVE SOUTHEAST...AS SOME MODELS SUGGEST. IF IT DOES...TCC WOULD STAND TO HAVE THE GREATEST IMPACTS...THOUGH SCALED BACK MENTION OF TS AND RA IN LATEST TAF ISSUANCE. WITH THIS IN MIND...STRENGTH OF THE GAP WINDS THROUGH THE CENTRAL MTNS ALSO REMAINS IN QUESTION. KEPT FCST ABOVE GUIDANCE...BUT THIS MAY NEED TO BE TWEAKED DOWN...ESPECIALLY IN ABQ TAF. ALSO CANT RULE OUT LOW CIGS DEVELOPING OVERNIGHT ACROSS THE FAR EASTERN PLAINS...MAINLY ALONG AND EAST OF A LINE FROM RTN TO CVS...DUE TO HIGHER MOISTURE IN PLACE. 34 && .PREV DISCUSSION...307 PM MDT TUE JUN 18 2013... ...SEVERE THUNDERSTORM WATCH 325 IN EFFECT UNTIL 9 PM MDT... STORM COVERAGE IS MUCH MORE LIMITED TODAY AS POTENT DRY AIR ALOFT MOVES OVER THE REGION ON INCREASING SOUTHWESTERLY FLOW. LOW LEVEL MOISTURE DID MAKE IT ALL THE WAY TO THE DIVIDE BUT IT IS SHALLOW AND WILL CONTINUE MIXING OUT THIS AFTERNOON. THIS GRADIENT ACROSS THE AREA ALONG WITH AFTERNOON HEATING AND TOPOGRAPHIC FORCING WILL SET THE STAGE FOR SEVERE STORMS OVER THE NE PLAINS. LATEST RADAR TRENDS SHOW A POTENTIAL SEVERE STORM WEST OF RATON...AND THIS IS EXPECTED TO CONTINUE THROUGH THE EVENING AS THE ATMOSPHERE BECOMES MORE UNSTABLE. RAISED POPS FOR THE NE AND EAST CENTRAL PLAINS AND LOWERED A LITTLE FARTHER WEST. WEDNESDAY WILL BE AN UGLY FIRE DANGER DAY ACROSS THE REGION WITH DEEP MIXING TAPPING VERY DRY AIR LEADING TO HOT...BREEZY/WINDY... AND UNSTABLE CONDITIONS. 700MB TEMPS WILL BE NEAR +18C WHICH IS NOT AS WARM AS WHAT WE EXPERIENCED LAST WEEK HOWEVER IT IS STILL WELL ABOVE NORMAL. TOSSED IN SOME SYNOPTICALLY DRIVEN BLOWING DUST INTO THE GRIDS FOR A FEW CENTRAL AND WESTERN LOCALES. ANY STORMS WILL BE FOCUSED ACROSS THE PLAINS AND EVEN THERE EXPECT MOSTLY DRY AND GUSTY ACTIVITY. THURSDAY WILL BE SIMILAR TO WEDNESDAY EXCEPT MORE MOISTURE WILL TRICKLE NORTH ACROSS THE SE HALF OF THE AREA. RAISED POPS JUST A TAD FARTHER NORTH AS THE 12Z NAM IS BULLISH ON DEVELOPING ACTIVITY UP TO THE I-40 CORRIDOR. TEMPS WILL REMAIN HOT AND WINDS ALOFT WILL STAY STRONG SO BREEZY CONDITIONS CAN BE EXPECTED. ANY SHOWERS/STORMS THAT GET GOING WILL HAVE POTENTIAL TO PRODUCE STRONG OUTFLOW WINDS. QUITE A LARGE AMOUNT OF UNCERTAINTY REMAINS WITH MEDIUM/EXTENDED RANGE GUIDANCE FOR FRIDAY THRU EARLY NEXT WEEK. THE GFS ENSEMBLE PWAT SHOWS A LARGE SWATH OF 1-2 STDEV BELOW CLIMO VALUES FROM THE NORTHERN BAJA REGION ACROSS THE GREAT BASIN...WITH NEAR CLIMO VALUES FOR NM. THE ECMWF IS SIGNIFICANTLY DRIER THRU THIS PERIOD WITH THE UPPER RIDGE AXIS STRETCHING FROM WSW TO ENE ACROSS NORTHERN MEXICO. THIS SHUTS OFF ANY STREAM OF MOISTURE SLIDING INTO OUR AREA THRU ALL OF NEXT WEEK WITH A 598DM RIDGE BUILDING RIGHT OVER NORTHERN NM AND SOUTHERN CO. THIS WOULD LEAD TO WELL ABOVE NORMAL SCORCHING TEMPS ONCE AGAIN. THE GFS HOWEVER DOES TAKE A PIECE OF THE CURRENT TROPICAL DISTURBANCE OVER SOUTHERN MEXICO AND LIFTS IT NORTH WITH THE RIDGE FARTHER EAST. FOR NOW WILL SIDE WITH THE DRIER SOLUTION AND KEEP POPS VERY LOW IN THE EXTENDED. GUYER .FIRE WEATHER... ...CRITICAL FIRE WEATHER PERIOD NEXT FEW DAYS... MODEL GUIDANCE HAS SUGGESTED A LITTLE STRONGER FLOW FOR PORTIONS OF THE FORECAST AREA WEDNESDAY SO RAISED SPEEDS SLIGHTLY BUT PRETTY SIMILAR TO ORIGINAL LEVELS. THE HIGHER RIDGES AND AREAS NEAR THE AZ/CO STATE LINES AS WELL AS TO THE LEE OF THE CENTRAL MOUNTAINS WILL BE FAVORED FOR THE STRONGEST WINDS. LATEST MODEL GUIDANCE ALSO SUGGEST THE STRONGEST WINDS ALOFT WEDNESDAY NIGHT INTO THURSDAY SO BUMPED UP WIND SPEEDS ACCORDINGLY. GETTING MORE CRITICAL FIRE WEATHER CONDITIONS FOR THURSDAY. ONLY FLY IN THE OINTMENT IS THE 12Z NAM/S DEPICTION OF MID LEVEL MOISTURE FLOWING UP FROM MEXICO THURSDAY AFTERNOON. OTHER MODELS NOT AS AGGRESSIVE. COULD BE A WILD AND WOOLLY DAY WITH A MIX OF STANDARD RED FLAG CONDITIONS PLUS DRY MICROBURST WINDS DUE TO DRIER STORMS. WILL MONITOR THAT TREND ACCORDINGLY. WILL UPGRADE WATCH TO A WARNING FOR THE ENTIRE FORECAST AREA EXCLUDING AREAS NEAR TO THE TEXAS STATE LINE DUE TO HIGHER RH THERE WEDNESDAY. WILL ISSUE A WATCH FOR THE WESTERN TWO THIRDS OF THE FORECAST AREA ON THURSDAY. GOING TO BE ON THE SAFE SIDE FOR BOTH DAYS. AS FAR AS REST OF TODAY...LOOKING AT SOME DRIER STORMS ACROSS THE NORTH CENTRAL MOUNTAINS AS THE DRY AIR RAPIDLY PUSHES FROM WEST TO EAST. THESE STORMS WILL TEND TO BE FAST MOVING. THE WETTER STORMS WILL BE FOUND ACROSS THE EASTERN PLAINS...ESPECIALLY FAVORING THE NORTHEAST. UPPER FLOW WILL INCREASE OVER NORTHERN AND CENTRAL NEW MEXICO TONIGHT AS THE UPPER RIDGE SLIDES SLIGHTLY TO THE EAST. TEMPERATURES WILL BE ABOVE NORMAL. THE MID LEVEL DRY INTRUSION WILL FILTER FURTHER OVER THE FORECAST AREA ALTHOUGH ABUNDANT LOW LEVEL MOISTURE WILL TRY TO PUSH BACK TO THE WEST SIMILAR TO LAST NIGHT BUT NOT AS AGGRESSIVE. HUMIDITY RECOVERIES WILL BE VERY POOR NEAR TO THE AZ STATE LINE...POOR BETWEEN THE CONTINENTAL DIVIDE TO RIO GRANDE VALLEY AND THEN MODERATE TO GOOD FURTHER EAST. EVEN EXCELLENT NEAR THE TEXAS STATE LINE. WEDNESDAY WILL BE A HIGHER END CRITICAL DAY DUE TO THE TIME OF YEAR AND COMBO WIND/LOW RH/ABUNDANT TURBULENT MIXING AND QUITE A BIT OF SUNSHINE. SUN ANGLES ARE GETTING TO BE QUITE STEEP AND THE MID LEVEL DRY INTRUSION IS EXPECTED TO BE QUITE STRONG AS IT PUSHES FURTHER EASTWARD OVER THE STATE. SUPER HAINES VALUES ARE PROJECTED FOR WESTERN AND NORTHERN NEW MEXICO. THE SURFACE WIND FLOW WILL BE HERKY JERKY OR PULSY DUE TO THE TURBULENT MIXING AND ABOVE NORMAL TEMPERATURES. MIXING HEIGHTS ARE PROJECTED TO BE ABOVE NORMAL WITH SOME PRETTY STOUT SOUTHWEST TRANSPORT WINDS. SEVERAL HOURS OF SINGLE DIGITS ARE EXPECTED ALONG AND JUST TO THE LEE OF THE CENTRAL MTNS WESTWARD TO ARIZONA. THE HEART OF THE SINGLE DIGIT AREA IN TERMS OF 10 TO 15 HOURS INCLUDES THE NORTHWEST HALF OF THE FORECAST AREA. STORM POTENTIAL...MAINLY OF THE DRIER VARIETY WILL BE FOUND ACROSS THE EASTERN PLAINS AND CANT RULE OUT A ROGUE DRY STORM ALONG THE EAST SLOPES OF THE SANGRES BEFORE THE DRY AIR REALLY PUSHES IN. THE RIDGE WILL NUDGE A LITTLE FURTHER TO THE EAST WEDNESDAY NIGHT AS THE MID LEVEL DRY INTRUSION PROCEEDS OVER THE ENTIRE AREA. TEMPERATURES WILL REMAIN WARMER THAN NORMAL WITH POOR TO VERY POOR RECOVERIES WESTERN TWO THIRDS OR SO. MUCH BETTER RECOVERIES WITH RESIDUAL HIGHER LOW LEVEL MOISTURE WILL BE FOUND NEAR THE TEXAS STATE LINE. THE HIGHER RIDGES SHOULD CONTINUE TO SEE STEADY WIND FLOWS AS THE UPPER FLOW STRENGTHENS SOME. THIS WILL LEAD INTO ANOTHER POTENTIALLY CRITICAL DAY ON THURSDAY. THE UPPER FLOW WILL REMAIN PRETTY STRONG AND FAVOR THE SAME AREAS AS MENTIONED DURING THE OPENING PARAGRAPH. TEMPERATURES WILL REMAIN ABOVE NORMAL ALTHOUGH HUMIDITY VALUES COULD RISE SOME AS COMPARED TO WEDNESDAY/S READINGS. NAM MODEL A LITTLE JUMPY WITH ITS DEPICTION OF A MID LEVEL MOISTURE PUSH FROM MEXICO. THE 12Z MODEL WAS MORE MOIST WHILE THE 18Z IS COMING IN DRIER. IF STORMS DO FORM THEY WOULD BE DRIER AND FASTER MOVING LEADING TO AN ADDITIONAL IGNITION THREAT. EITHER WAY...GETTING ENOUGH CRITICAL WIND SPEEDS COMBINED WITH LOW HUMIDITY AND ABOVE NORMAL MIXING TO WARRANT A FIRE WEATHER WATCH. SEEING A SUPER HAINES SIGNATURE ACROSS THE NORTHWEST THIRD OR SO BUT LESS AREA THAN IS EXPECTED WEDNESDAY. EXTENDED MODELS SUCH AS THE GFS AND ECMWF POINT TOWARDS AN UPPER SOUTHWEST FLOW CONTINUING FRIDAY AND INTO THE WEEKEND. DECIDED TO UP WIND SPEEDS SLIGHTLY FOR FRIDAY AND SEEING SOME LOCALIZED CRITICAL CONDITIONS BUT DOESNT APPEAR TO BE AS STRONG OF A SIGNAL AS THE PREVIOUS DAYS. UPPER FLOW IS DEPICTED TO WEAKEN SOME AS THE PACIFIC TROUGH SHEARS OUT. EXPECTING SOME SORT OF MID LEVEL MOISTURE SEEPAGE FROM MEXICO DURING THIS PERIOD WITH MORE OF A MOISTURE RETURN FROM THE GULF ACROSS THE SOUTHEAST AND EAST CENTRAL PLAINS. THE WETTER STORMS COULD BE POSSIBLE THERE WHILE THE DRIER VARIETY ELSEWHERE. TEMPERATURES WOULD BE A FEW DEGREES ABOVE NORMAL DURING THIS PERIOD WITH MUCH LOWER HUMIDITY VALUES WEST. CONFIDENCE IN THIS PERIOD IS MODERATE ALTHOUGH LOTS OF UNCERTAINTY ON THE MOISTURE PUSH. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ101>109. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ101>103-105>107-109. &&
Hazardous weather outlook, Jun 18, 5:48 AM MDT, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 548 AM MDT TUE JUN 18 2013 NMZ501>540-191200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 548 AM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND THE CENTRAL HIGHLANDS ...EAST TO THE TEXAS BORDER THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MUCH OF CENTRAL AND NORTHERN NEW MEXICO WEDNESDAY AFTERNOON AND EARLY EVENING. MORE CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING AS WELL...BUT ACROSS A SMALLER PORTION OF THE AREA. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR NORTHEAST AND EAST CENTRAL NEW MEXICO DUE TO THE THREAT FOR SEVERE THUNDERSTORMS. 11
In the hours before
Special weather statement, Jun 18, 4:54 PM MDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT TUE JUN 18 2013
NMZ527-528-182330-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-
454 PM MDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLFAX COUNTY THROUGH 530
PM MDT...
AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF RATON CREWS AIRPORT...OR ABOUT 9
MILES SOUTHEAST OF RATON...MOVING EAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
COLFAX COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.
&&
LAT...LON 3690 10410 3675 10402 3659 10414 3667 10445
3686 10440
TIME...MOT...LOC 2254Z 274DEG 8KT 3677 10436
44Special weather statement, Jun 18, 6:11 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 611 PM MDT TUE JUN 18 2013 NMZ527-530-190045- RATON RIDGE/JOHNSON MESA-UNION COUNTY- 611 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND EASTERN COLFAX COUNTIES THROUGH 645 PM MDT... AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF CAPULIN...OR ABOUT 13 MILES SOUTHWEST OF DES MOINES...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...DES MOINES AND CAPULIN. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEAST NEW MEXICO. && LAT...LON 3678 10370 3649 10366 3652 10410 3673 10414 TIME...MOT...LOC 0011Z 264DEG 15KT 3663 10400 34
Special weather statement, Jun 18, 6:18 PM MDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 618 PM MDT TUE JUN 18 2013 NMZ527-528-190045- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 618 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLFAX COUNTY THROUGH 645 PM MDT... AT 617 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF RATON CREWS AIRPORT...OR ABOUT 10 MILES SOUTHEAST OF RATON...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...U.S. HIGHWAY 64 87 AND STATE HIGHWAY 193. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEAST NEW MEXICO. && LAT...LON 3685 10405 3663 10412 3670 10445 3688 10442 TIME...MOT...LOC 0017Z 279DEG 13KT 3677 10432 34
Special weather statement, Jun 18, 7:05 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 705 PM MDT TUE JUN 18 2013 NMZ527-528-190130- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 705 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND EASTERN COLFAX COUNTIES THROUGH 730 PM MDT... AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CAPULIN...OR ABOUT 15 MILES WEST OF DES MOINES...MOVING EAST AT 20 MPH. ANOTHER STRONG STORM WAS LOCATED JUST EAST OF RATON. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THESE STORMS INCLUDE...CAPULIN. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTHEAST NEW MEXICO. && LAT...LON 3686 10394 3660 10393 3665 10444 3691 10441 TIME...MOT...LOC 0104Z 268DEG 18KT 3670 10408 34
Local storm report, Jun 18, 7:14 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
714 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 1 ENE RATON 36.89N 104.43W
06/18/2013 M1.25 INCH COLFAX NM TRAINED SPOTTER
0700 PM HAIL RATON 36.89N 104.44W
06/18/2013 E1.00 INCH COLFAX NM LAW ENFORCEMENT
&&
EVENT NUMBER ABQ1301168
EVENT NUMBER ABQ1301169
JFLocal storm report, Jun 18, 8:01 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
801 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL GRENVILLE 36.59N 103.61W
06/18/2013 E1.00 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1301170
JFThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:11 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 18, 6:18 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Jun 18, 6:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 39 min |
| Jun 18, 6:26 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 34 min |
| Jun 18, 7:01 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 44 min |
| Jun 18, 7:05 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 18, 7:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 60 min |
| Jun 18, 7:26 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 2 hr |
| Jun 18, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 63 min |
| Jun 18, 8:39 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 66 min |
| Jun 18, 9:37 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 38 min |
| Jun 19, 2:21 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 54 min |
| Jun 19, 2:39 PM MDT | Special Weather Statement | ABQ | De Baca | 36 min |
| Jun 19, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 66 min |
| Jun 19, 2:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 56 min |
| Jun 19, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 44 min |
| Jun 19, 3:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 59 min |
| Jun 19, 3:31 PM MDT | Tornado Warning | ABQ | Quay, San Miguel | 44 min |
| Jun 19, 3:34 PM MDT | Fire Weather Watch | ABQ | Cibola, McKinley, Rio Arriba, Sandoval, San Juan | 25 hr |
| Jun 19, 3:34 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more | 28 hr |
| Jun 19, 4:01 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 19, 4:02 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 43 min |
| Jun 19, 4:10 PM MDT | Tornado Warning | ABQ | Quay, San Miguel | 50 min |
| Jun 19, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 61 min |
| Jun 19, 4:18 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 57 min |
| Jun 19, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 44 min |
| Jun 19, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 66 min |
| Jun 19, 5:10 PM MDT | Special Weather Statement | ABQ | Roosevelt | 35 min |
| Jun 19, 5:12 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| Jun 19, 5:26 PM MDT | Special Weather Statement | ABQ | Curry | 34 min |
| Jun 19, 5:40 PM MDT | Special Weather Statement | ABQ | Roosevelt | 50 min |
| Jun 19, 5:58 PM MDT | Special Weather Statement | ABQ | Curry | 32 min |
| Jun 19, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 61 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.